MathSciNet Relay Station
MathSciNet bibliographic data
MR2074714 11G18 (11S37 14G32 14G35 14L05)
Fargues, Laurent Cohomologie des espaces de modules de groupes $p$-divisibles et correspondances de Langlands locales. (French) [Cohomology of moduli spaces of $p$-divisible groups and local Langlands correspondences] Variétés de Shimura, espaces de Rapoport-Zink et correspondances de Langlands locales. Astérisque No. 291 (2004), 1–199.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement